# SDR SWAA012036

- Difficulty date: July 18, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,854 hours, 31,551 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 6544548
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(DECLARED EMERGENCY) DURING FLIGHT LOST A-SYSTEM HYD.  FOUND AUTOPILOT SERVO PRESS LINE LOOSE, TIGHTENED B-NUT PER MM.
